About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 528717, 6 pages
http://dx.doi.org/10.1155/2013/528717
Research Article

Stagnation-Point Flow toward a Vertical, Nonlinearly Stretching Sheet with Prescribed Surface Heat Flux

1Institute of Mathematical Sciences, University of Malaya, 50603 Kuala Lumpur, Malaysia
2School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, 43600 Bangi, Selangor, Malaysia

Received 27 November 2012; Revised 31 January 2013; Accepted 31 January 2013

Academic Editor: Chein-Shan Liu

Copyright © 2013 Sin Wei Wong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sin Wei Wong, M. A. Omar Awang, and Anuar Ishak, “Stagnation-Point Flow toward a Vertical, Nonlinearly Stretching Sheet with Prescribed Surface Heat Flux,” Journal of Applied Mathematics, vol. 2013, Article ID 528717, 6 pages, 2013. doi:10.1155/2013/528717